# SDR SIMA20140415004

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 26,598 hours, 23,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT HOLDER LOOSE, FLASHLIGHT NOT STAYING IN HOLDER CLIP ASSEMBLY.  R & R AFT FLASHLIGHT HOLDER IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
